# SDR AALA2018081769005

- Difficulty date: August 15, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 58,343 hours, 21,880 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Damaged
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BOTTLE PRESSURE INDICATION WINDOW WAS DAMAGED.  REPLACED INDICATION WINDOW IAW AMM 25-62-50.
